On some singular nonlinear evolution equations

  • Marco Luigi Bernardi
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1223)


We study, in this paper, a class of singular or degenerate nonlinear abstract differential equations of parabolic type. We prove, for such equations, an existence and uniqueness result, in the framework of suitable Banach weighted spaces.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. BAIOCCHI and M.S. BAOUENDI, Singular evolution equations, J. of Funct.Anal., 25 (1977), 103–120.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    M.L. BERNARDI, Su alcune equazioni d'evoluzione singolari, Boll.Un. Mat.Ital., 5, 13-B (1976), 498–517.MathSciNetMATHGoogle Scholar
  3. [3]
    F.E. BROWDER, Nonlinear initial value problems, Annals of Math., 82, (1965), 51–87.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    R.W. CARROLL and R.E. SHOWALTER, "Singular and Degenerate Cauchy Problems", Science and Engineering, n.127, Academic Press, New York, 1976.Google Scholar
  5. [5]
    G. DA PRATO and P. GRISVARD, Sommes d'opérateurs linéaires et équations différentielles opérationnelles, J.Math.Pures et Appl., 54 (1975), 305–387.MATHGoogle Scholar
  6. [6]
    G. DA PRATO and P. GRISVARD, On an abstract singular Cauchy problem, Comm. in P.D.E., 3 (11) (1978), 1077–1082.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    A.FAVINI, Degenerate and singular evolution equations in Banach space, to appear on Math.Ann.Google Scholar
  8. [8]
    K.L. KUTTLER JR., A degenerate nonlinear Cauchy problem, Appl.Anal., 13 (1982), 307–322.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    K.L. KUTTLER JR., Implicit evolution equations, Appl.Anal., 16(1983), 91–99.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    J.E. LEWIS and C. PARENTI, Abstract singular parabolic equations, Comm. in P.D.E., 7 (3) (1982), 279–324.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    J.L. LIONS, "Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires", Dunod-Gauthier Villars, Paris, 1969.MATHGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Marco Luigi Bernardi
    • 1
  1. 1.Dipartimento di MatematicaUniversità di PaviaPaviaItaly

Personalised recommendations